The arithmetic and geometry of some hyperbolic three manifolds

P. Sarnak Courant Institute, New York, N.Y., USA

TBD mathscidoc:1701.331634

Acta Mathematica, 151, (1), 253-295, 1982.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:00 uploaded by actaadmin ] [ 337 downloads ] [ 0 comments ]
@inproceedings{p.1982the,
  title={The arithmetic and geometry of some hyperbolic three manifolds},
  author={P. Sarnak},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203300398081343},
  booktitle={Acta Mathematica},
  volume={151},
  number={1},
  pages={253-295},
  year={1982},
}
P. Sarnak. The arithmetic and geometry of some hyperbolic three manifolds. 1982. Vol. 151. In Acta Mathematica. pp.253-295. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203300398081343.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved